# SDR U0GA2008073177633

- Difficulty date: July 31, 2008
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: N576EH
- Make and model: Skrsky S76A
- Aircraft serial: 760212
- Engine: Tmeca ARRIEL1
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Smoke
- Location: Search Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RT SIDE HSI FAILED FOUND CB ABOVE THE SEARCH LIGHT CONTROL BREAKER POPPED AND THE PILOTS CLOCK DISPLAY BLANK RESET CIRCUIT BREAKER THEN DETECTED SMOKE OPENED CIRCUIT SMOKE ODOR WENT AWAY.  ACFT LANDED SAFELY.
